MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404432
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cylinders of an inflatable penile prosthesis (ipp) were returned without any performance allegation.Upon analysis, a bulge was identified in the first cylinder.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the cylinders of an inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders were microscopically inspected and tested for leaks.Both cylinders passed the visual inspection.Leakage test revealed that the first cylinder had a bulge in the middle of the cylinder when inflated with syringe.No leaks were found in the second cylinder.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of device cylinder aneurysm/bulge was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation, as the bulge found in the first cylinder during the leakage test could affect the product performance.

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50280354
Report Number2124215-2026-43993
Device Sequence Number10414715
Product Code JCW
UDI-Device Identifier00191506021337
UDI-Public(01)00191506021337(17)280129(10)1100880377
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404432
Device Catalogue Number72404432
Device Lot Number1100880377
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown